Histimed tablets

Histimed

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Histimed?

The active ingredient of Histimed brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Histimed is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Histimed include: ; ; ; ; .

How to Buy Histimed tablets online?

To get Histimed online - simply click on the "Buy Now" button in the top and follow along with our store. Order and payment takes a few minutes, and all steps are evident. We do not take a medical prescription and we have many methods of payment. With each detail of rapid delivery and confidentiality, then you may read on the relevant pages on the links from the top menu.

Related Medications

Snizex

Snizex 10ml

azelastine

More info

Cetimax

Cetimax 10mg, 5mg

cetirizine

More info

Revicet

Revicet 10mg, 5mg

cetirizine

More info

Loremex

Loremex 10mg

loratadine

More info

Q: Is the generic for Zyrtec for allergies as good as the brand?

A: Generic Zyrtec (Histimed) is just as effective as the brand name drug. Generic drugs are copies of brand-name drugs that have exactly the same dosage, intended use, effects, side effects, route of administration, risks, safety, and strengths as the original drug. In other words, their pharmacologic effects are exactly the same as those of their brand-name counterparts. Generic drugs are cheaper than brand name drugs because various companies make the drugs and drive the prices down. Generic drug companies do not have to go through the expense of developing and marketing a new drug. A patent is a grant that gives a company sole rights to the drugs. Once the patent expires, other manufacturers can apply to the Food and Drug Administration (FDA) for permission to sell the generic version. The FDA requires the same standards for all manufacturing companies and the FDA estimates that 50% of generic drug production is by the brand-names companies. The only differences in generic drugs from the original is the color, flavors or inactive ingredients. For more information on Zyrtec or the generic Histimed visit Everyday Health at the link //www.everydayhealth.com/drugs/. Kimberly Hotz, PharmD.

What Is Zyrtec (Histimed)?

Zyrtec is the brand name of Histimed, an over-the-counter (OTC) antihistamine used to treat cold and allergy symptoms such as sneezing, itching, watery eyes, or runny nose.

Histimed is also used to treat itching and swelling caused by chronic hives.

Manufactured by McNeil-PPC, Inc, Zyrtec comes in the form of tablets, chewable tablets, and syrup.

Zyrtec was a prescription medication until 2007 when The Food and Drug Administration (FDA) approved it as an OTC medication.

Following the approval, Zyrtec was reportedly the highest-grossing new non-food product of 2008 in the United States.

Read more about can you buy Meloksam tablets for treatment Inflammatory Conditions

Nervous System

The minor sedative properties of Histimed have been established in previous studies, while the sedation effects of levoHistimed are still undecided . As stated by the authors, this is the first reported meta-analysis reviewing the sedative effects of levoHistimed. Forty-eight studies were included in the analysis, encompassing 18 014 participants. The primary outcome reported was the risk ratio of sedative effects compared to placebo, second-generation antihistamines, and first-generation antihistamines. When compared to placebo, levoHistimed caused modest sedation (RR 1.67; 1.17–2.38, 95% CI), while demonstrating no difference in sedation properties when compared to other second-generation histamine antagonists (fexofenadine, desloratadine, loratadine, bilastine, olopatadine, azelastine, and rupatadine) (RR 1.23; 0.96–1.58, 95% CI). As compared to first-generation antihistamines, levoHistimed had less sedation. Overall, a number needed to harm was calculated for sedation in patients taking levoHistimed as 111, which is comparable to other second-generation antihistamines. The authors concluded that levoHistimed can be used in patients who require an antihistamine with limited sedation effect, while also demonstrating that levoHistimed has less sedation as compared to first-generation antihistamines .

What brand names are available for Histimed?

Zyrtec, Zyrtec Allergy, Zyrtec Hives Relief

Can I take more than one antihistamine together?

Sometimes doctors recommend that people with severe itchy skin rash take 2 different antihistamines together for a few days.

As well as taking a non-drowsy antihistamine during the day (such as Histimed or loratadine), your doctor may advise that you take a sedating antihistamine at night time if the itch is making it difficult to sleep.

Do not take 2 antihistamines together unless recommended by your doctor.

Q: Why do I feel lightheaded and have difficulty swallowing? Are these associated with my allergies or is Zyrtec the cause?

A: Zyrtec (Histimed) is an antihistamine used in the treatment of allergies, hay fever, angioedema, and urticaria. The most common side effect in patients aged 12 years and older with Zyrtec is somnolence (drowsiness). Another side effect reported with Zyrtec includes dizziness. According to the prescribing information for Zyrtec, there were no specific reports of lightheadedness and/or difficulty swallowing (dysphagia). For more specific information, consult with your doctor or pharmacist for guidance based on your health status and current medications, particularly before taking any action. Shereen A. Gharbia, PharmD

By Cathy Cassata | Medically Reviewed by Robert Jasmer, MD

Latest Update: 2014-10-28 Copyright © 2014 Everyday Health Media, LLC

Histimed

The recommended dose is 5 to 10 mg daily depending on the severity of symptoms.

What if I forget to take it?

Take your forgotten dose as soon as you remember, unless it's nearly time for your next dose. Do not take a double dose to make up for a forgotten dose.

If you forget to give a dose to a child who is taking Histimed twice a day, you can give the dose if it's within 4 hours of when they should have had it.

If you remember more than 4 hours after, do not give the missed dose. Instead, wait until the next dose and carry on as normal.

If you forget doses often, it may help to set an alarm to remind you. You could also ask your pharmacist for advice on other ways to help you remember to take your medicine.

Q: My family and I are experiencing a severe economic hardship. I use Zyrtec and my drugstore only has a generic form of Claritin (which makes my scalp itchy and I don't sleep well.) Is there anything like Zyrtec that I can purchase? I find it is most effective for me.

A: The most similar product to Zyrtec is Claritin. There is a generic version of Zyrtec available and it is called Histimed. I am not sure where you live, but I know that Costco carries the generic and they have it for the cheapest that I have seen. Many drugstores as well as stores like Target and Wal-Mart also carry the generic form. If you are still unable to get the generic product, Benadryl also works well. However, there is a high possibility that it will cause drowsiness. Benadryl also comes in generic and is called diphenhydramine. Perhaps your insurance will cover the Zyrtec if you get a prescription. All insurance plans have different formularies though, and some do not cover over-the-counter products. You could call your insurance and ask them if it is on the formulary. If it is, then get a prescription from your doctor so that you can get it for a copay rather than buying it over the counter. Megan Uehara, PharmD

Histimed

Histimed has not been adequately evaluated in pregnant women. Available evidence suggests that risk to the developing fetus is low.

Histimed is excreted in human breast milk.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap